zbMATH — the first resource for mathematics

On the existence of prime ideals in semidistributive lattices. (English) Zbl 0516.06006

06B10 Lattice ideals, congruence relations
06D05 Structure and representation theory of distributive lattices
Full Text: DOI
[1] G. Gr?tzer,General lattice theory, Akademie-Verlag, Berlin, 1978.
[2] B. J?nsson,Sublattices of a free lattice, Can. J. Math.,13 (1961), 256-264. · Zbl 0132.26201 · doi:10.4153/CJM-1961-021-0
[3] R. McKenzie,Equational bases and nonmodular lattice varieties, Trans. Amer. Math. Soc,174 (1972), 1-43. · Zbl 0265.08006 · doi:10.1090/S0002-9947-1972-0313141-1
[4] W. Poguntke,A note on semidistributive lattices, Algebra Univers., 9 (1979), 398-399. · Zbl 0423.06005 · doi:10.1007/BF02488053
[5] P. Whitman,Free lattices, Ann. Math.,42 (1941), 325-330. · Zbl 0024.24501 · doi:10.2307/1969001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.